MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA, CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA, CE
Model Number TH104
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case on (b)(6) 2025 (case type was not provided), the image turned brown.They were able to complete the procedure using a back-up unit, without any patient impact.
 
Additional Manufacturer Narrative
The device was returned to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per evaluation conducted by the manufacturing site: complaint verified - manipulating the cable would cause image quality issues.A functional test found that moving the cable near the proximal end strain relief (ccu side of cable) would cause the blue color to drop out of the image resulting in a yellowish/brown picture.Once a test fixture cable was installed on the customer's camera the intermittent image issue could no longer be induced.When the original cable was re-installed, the issue returned, confirming the cable is intermittent.Additional inspection found the cable had a tacky feel, which suggests improper sterilization.The intermittent cable will require a replacement to resolve the customer's reported issue.This event is filed under internal complaint id (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-ZA, CE
Common Device Name
ASM,HEAD,IMAGE1 S,H3-ZA, CE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key21521380
Report Number2027009-2025-00317
Device Sequence Number8378403
Product Code FET
UDI-Device Identifier04048551333969
UDI-Public04048551333969
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH104
Device Catalogue NumberTH104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown